# SDR HEEA0013509

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Failed
- Location: Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME OPERATED 50% OF THE TIME AND IS VERY WEAK. PERFORMED PRELIMINARY INSPECTION, VERIFIED PROBLEM.  UNIT WAS HEAVILY CORRODED.  CLEANED CORROSION FROM ALL BOARDS AND CHASIS.  BEGAN BENCH CHECK AND UNIT DREW EXCESSIVE CURRENT AND BURNT R236, R240 ON THE MODULATOR BOARD.  SENT TO
